# SDR SWAA073219

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 63,418 hours, 58,107 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 56970
- Part serial: MX455472
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND AFTER PUSH BACK.  R&R FLAP HYD POWER MOTOR PER MM.
